# SDR UHLA2013042300163

- Difficulty date: April 23, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 17,424 hours, 10,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL SPOTS ON AFT GALLEY AREA FLOORBEAM FR 90.  R & R THREE GUSSETT PLATES IAW SRM 51-40-02 AND 51-41-02.
